Publicaciones (9) Publicaciones en las que ha participado algún/a investigador/a

1987

  1. 2-Type surfaces in S3

    Geometriae Dedicata, Vol. 24, Núm. 3, pp. 329-336

  2. An extension of Calabi's rigidity theorem to complex submanifolds of indefinite complex space forms

    Manuscripta Mathematica, Vol. 59, Núm. 3, pp. 261-276

  3. Compact Hypersurfaces with Constant Higher Order Mean Curvatures.

    Revista matemática iberoamericana, Vol. 3, Núm. 3, pp. 447-453

  4. Determinación de diseños dinámicos en concepción pragmática

    XII Jornadas Luso-Espanholas de Matemática: Universidade do Minho. 4 a 8 Maio 1987

  5. Sobre el problema de encontrar el camino de máxima capacidad esperada

    XII Jornadas Luso-Espanholas de Matemática: Universidade do Minho. 4 a 8 Maio 1987

  6. Spectral geometry of minimal surfaces in the sphere

    Tohoku Mathematical Journal, Vol. 39, Núm. 4, pp. 575-588

  7. Spherical submanifolds which are of 2-type via the second standard immersion of the sphere

    Nagoya Mathematical Journal, Vol. 108, pp. 77-91

  8. Stationary 2-type surfaces in a hypersphere

    Journal of the Mathematical Society of Japan, Vol. 39, Núm. 4, pp. 627-648

  9. Un algoritmo interactivo de programación multiobjetivo

    XII Jornadas Luso-Espanholas de Matemática: Universidade do Minho. 4 a 8 Maio 1987